# SDR SWAA2025042955184

- Difficulty date: April 2, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP @ BS1016+13; LBL3 WL 208<[01] THE CORROSION ON TENSION STRAP @ BS1016+13; LBL3 WL 208 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM FOR THIS ITEM AND IT IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02; REMOVED AND REPLACED THE TENSION STRAP IAW SRM 51-40-02 AND DWG # 147A5730 REV: C;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
